MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH¿ JACKSON-PRATT® SILICONE ROUND DRAIN; CATHETER, IRRIGATION

CARDINAL HEALTH 200, LLC CARDINAL HEALTH¿ JACKSON-PRATT® SILICONE ROUND DRAIN; CATHETER, IRRIGATION
Model Number SU130-0321
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently in progress.A follow-up report will be filed once the results have been completed.
 
Event or Problem Description
Customer reported the jp drain tip broke and remained in patient at time of removal.Patient had to be taken back to surgery to remove the jp drain tip.No further information was provided.
 
Additional Manufacturer Narrative
A non-conformance review could not be conducted since a lot number was not provided.No further actions could be taken as the customer did not provide the required supporting documentation, including visual evidence of the reported condition and a sample for evaluation.We will continue to monitor reports and take actions as applicable.

Brand Name
CARDINAL HEALTH¿ JACKSON-PRATT® SILICONE ROUND DRAIN
Common Device Name
CATHETER, IRRIGATION
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
PR006 PUERTO RICO-ANASCO
state rd. 402 , north km 0.9
anasco PR 00610
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key23784932
Report Number1423537-2025-00504
Device Sequence Number20104081
Product Code GBX
UDI-Device Identifier10192253022230
UDI-Public(01)10192253022230
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSU130-0321
Device Catalogue NumberSU130-0321
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale